# SDR QXEA2021112200523

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 12,746 hours, 7,692 cycles
- System (JASC): 2610 · Detection System
- Part: I/O Module
- Part number: 1708015
- Part serial: SPDA2
- Condition: Inoperative
- Location: Zone 200
- Part time: 12,749 hours, 7,696 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RECIRC SMOKE DETECT FAIL ( RECIRCULATION SYSTEM SMOKE DETECTOR – PACKS OPERATIVE ). REMOVED FROM SERVICE. C/W FIM TASK 21-26-00-810-813-A, REMOVED AND REPLACED SPDA 2 DISCRETE/IO MODULE, SLOT M11 IAW E175 AMM TASK 24-61-05-000/400-801-A.  OPS TEST GOOD IAW E175 AMM TASK 24-42-02-860-801-A.  SMOKE DETECT FAIL EICAS MSG WENT AWAY.  C/W AMM TASK 28-41-00-210-801-A, GVI OF THE HARNESSES OF THE FUEL QTY INDICATION SYSTEM, NO DEFECTS NOTED, THIS ACTION CLEARS MEL 26-16-00(A), DEFECT # 966615.  PLACARDS REMOVED. AIRCRAFT RETURNED TO SERVICE.
